# SDR ASOA201100867

- Difficulty date: April 25, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD LOWER SILL ANGLE ATTACHED TO FUSELAGE IS CORRODED.  REMOVED ASD LOWER SILL ANGLE IAW SRM 51-42-06-001-001-A01 AND 57-42-21-001-001-A01.  RECIEVED AND DRILLED UP NEW ANGLE COUNTER SUNK AND INSTALLED NUT PLATES REF SRM 51-42-06-001-001 MINOR REPAIR.  INSTALL LOWER SILL ANGLE.  OK TO INSTALL LOWER SILL ANGLE MAC1QC INSTALLED LOWER SILL ANGLE REF SRM 51-42-06-001-001 AND SRM 51-42-06-001-001 AND 51-42-21-001-001. THIS IS A MINOR REPAIR. (CLOSED)
